My brother-in-law underwent an operation on the right side of the CA tongue, followed by radiation and chemotherapy six months ago. For the last two weeks, he has had pain on the left side of the tongue, and we consulted the doctor again. The doctor said there was no possibility of further operation and radiation therapy. He suggested that he needs to go for chemotherapy only. Though we opted to go for chemo, his body could not support it. He became very weak as he had already undergone surgery, radiation, and chemotherapy. This also has more side effects, and he will be unable to resist. Also, the doctor said that there is no scope for curing. Hence, he advised me to go for medicine, which equals chemo. I kindly request you to give the best possible solutions to save his life. Is there a possibility of cancer recurrence on the left side within this short period? What is the stage of cancer before and after the operation? I have attached his current medication. Is it fine to continue?
Welcome to icliniq.com.
I understand that your brother-in-law has undergone treatment for tongue cancer. I would like to point out a few things:
Please note that these are not for curing cancer but for reducing pain and improving his general condition.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. good that you stopped drinking. Meanwhile, I do not find any cancerous lesion in the pictures you sent (attachment removed to protect patient identity). However, none of the pictures show the posterior pharyngeal wall. If you can take a better pic... Read fullI feel a dry spot on the inside of my cheek. Does it suggest oral cancer?
.. viewed the images (attachment removed to protect patient identity) and can see two areas of redness that is probably inflammation and a white line that is linea alba and is harmless. There is nothing else significant seen in the pictures. Howev... Read fullDoes opiate withdrawal cause nausea, low BP, muscle pain and urea smell?
.. fine to stop Lyrica (Pregabalin). In my opinion, your symptoms could be related to a panic attack, probably caused by Topiramate adverse effects. Besides, as Topiramate can also cause kidney dysfunction. So, I strongly agree with your doctor on st... Read full
Ask your health query to a doctor online?Ask a Family Physician Now